# SDR FDEA201003100737

- Difficulty date: March 10, 2010
- Submitted: March 10, 2010
- Operation: Air carrier
- Aircraft: N914FD
- Make and model: Boeing 757-28A
- Aircraft serial: 24367
- Aircraft time: 72,313 hours, 20,940 cycles
- System (JASC): 5712 · Wing, Rib/Bulkhead
- Part: Rib
- Part number: 113N13725
- Condition: Cracked
- Location: Zone 500
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LT WING T/E RIB AT WS 650 HAS A CRACK.  FOUND OUT OF LIMITS IAW SRM 57-51-09 PAGE 105,   NOTE D, FIG 101 REPLACED RIB TRACK AT LT WING STA 650 IAW SRM 51-40-02.  FABRICATED ON TRAV T10/826717.
